# SDR CALA9700304

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT WING LEADING EDGE RIB LOWER ATTACH BRACKET AND DOUBLER AT STA XRS 164, BETWEEN NR 5 AND NR 6 SLAT TRACKS.  A REPAIR ANGLE AND DOUBLER WERE FABRICATED AND INSTALLED IAW ECRA 5710-01645.
